| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: visual inspection of the returned product found the lens cut into 2 pieces.The lens was returned in liquid.Work order search: no similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated a cc4204a collamer single piece lens, +25.0 diopter, was damaged.The reporter was unable to report any additional information.